Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 01, 2014, 04:05:23 AM

Login with username, password and session length


Members
  • Total Members: 23102
  • Latest: Cobus
Stats
  • Total Posts: 632606
  • Total Topics: 47916
  • Online Today: 263
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 173
Total: 177

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Started complera. Feel like crap  (Read 1317 times)

0 Members and 1 Guest are viewing this topic.

Offline Lfju

  • member
  • Posts: 1
Started complera. Feel like crap
« on: September 15, 2012, 09:32:11 AM »
Hey all ,
New here and new to HIV. Diagnosed about four months ago but just started on complera a few weeks ago. No insurance so had to work my way into the system. T count 360 vl 40,000. First few days on meds were rough but got better and I thought great. But now I'm irradible as hell ,have a headache that won't stop a small fever and feel like shit. Can anyone let me know if they've had the same problems and if they went away in time. I can't take this for long. Thanks

Offline Billy B

  • Member
  • Posts: 374
Re: Started complera. Feel like crap
« Reply #1 on: September 15, 2012, 11:01:52 AM »
Hello Lfju- Sorry that you are in the same boat as me but glad you found us. I don't know very much about the SE of Complera.  It usually takes a couple weeks to settle in with meds but if the Complera isn't a good fit we are lucky to have other choices.
I know that I did not answer your question, but I am hopeful that others will post with more helpful information.
Peace,
Billy
« Last Edit: September 15, 2012, 11:09:28 AM by Billy B »
VL 4420 CD4 340 CD4% 24   3/15/10 Started I&T
VL  UD   CD4 340 CD4% 26.5 05/13/10
VL  UD   CD4 360 CD4% 27.1 08/3/10
VL  UD   CD4 310 CD4% 28.4 11/22/10
VL  UD   CD4 420 CD4% 27.9 02/11/11
VL  UD   CD4 370 CD4% 26.4 06/08/11
VL  UD   CD4 360 CD4% 27.7 09/23/11
VL  UD   CD4 370 CD4% 28.3 01/20/12
VL  UD   CD4 430 CD4% 28.8 05/11/12
VL  UD   CD4 370 CD4% 28.1 09/07/12
VL  UD   CD4 390 CD4% 32.3 03/14/13

Offline Jmarksto

  • Member
  • Posts: 469
Re: Started complera. Feel like crap
« Reply #2 on: September 16, 2012, 01:48:19 AM »
Lfju;  Welcome to the forum.  My situation has some similarities, such as a new diagnosis and just starting Complera.  I am on day 25 of meds and can say that I think I have been more irritable and have had a few headaches (as well as light-headedness) but all relatively minor.  The worst thing I have had lately - and I don't know if it is a side effect, an HIV symptom, or unrelated - is an extremely itchy scalp.  I have been using a few different shampoos (one peppermint/tea tree oil, another tar shampoo) which has been helping.

Have you been eating enough (400 calories or more) with the complera as directed?  I think I have also noticed that if I am dehydrated I get more side effects (which are more mild than what you describe).

Also - if you haven't already, I recommend searching through older posts on Complera - there have been quite a few posts on the topic.

I wish you well,
JM
03/15/12 Negative
06/15/12 Positive
07/11/12 CD4 790          VL 4,000
08/06/12 CD4 816/38%   VL 49,300
08/20/12 Started Complera
11/06/12 CD4   819/41% VL 38
02/11/13 CD4   935/41% VL UD
06/06/13 CD4   816/41% VL UD
10/28/13 CD4 1131/45%  VL 25
02/25/14 CD4   792/37%  VL UD
07/09/14 CD4 1004/39%   VL UD

Offline niecy_nurse

  • Member
  • Posts: 22
  • Too blessed to be stressed.
Re: Started complera. Feel like crap
« Reply #3 on: September 17, 2012, 08:57:27 AM »
I started taking Complera a few days ago. No side effects as of yet. I read that when starting a new drug, it sometimes take a few weeks for the SE to go away. Check with your MD.
Diagnosed July 6, 2012 by mouth swab
Confirmed July 25, 2012: VL=821
August 7, 2012: VL=1054, CD4:578
Sept. 12, 2012: CD4=701
Sept. 13, 2012: Started Complera
Oct. 5, 2012: VL=UD; CD4=809

Offline scottieman

  • Member
  • Posts: 58
Re: Started complera. Feel like crap
« Reply #4 on: September 17, 2012, 12:57:28 PM »
I have been on Complera since November.  I too experienced the irritability at about day 10 and it lasted about 7 days, just as quickly as it started, it stopped.  So hang in there it will go away. 
August 19, 2011 Negative Oral Swap
August 30-September 4, 2011 (Thought Strep throat really sero-conversion)
October 5th, HIV Diagnosis
October 22 labs, CD4 619, VL 21,000 21%
November 13th, Started Complera
January 9th, Labs CD4 631, VL-UD 28%
March 28th Labs CD4 610, VL-UD 31%
July 2nd CD4 792, 34% VL-75
August 7th, 2012 CD4 899, 35% VL-97
September 17th, 2012 CD4 989, 33% VL-27
November 8, 2012  CD4 850, VL-UD, 39%
December 6, 2012 CD4 849, VL-UD, 39%
April 2, 2013 CD4 904, VL-UD, 33%
July 17, 2013 CD4 988, VL UD, 38.2%

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.